# SDR MALA080210

- Difficulty date: November 29, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 2,755 hours, 2,059 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL155806
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM KIND, 3596 EXPERIENCED A NOSE GEAR CAUTION EICAS MESSAGE, FOLLOWING THE POM, THE CREW RETURNED TO AND LANDED AT IND.  I DID NOT RECEIVE INFORMATION AS TO THE EXACT EICAS MESSAGE, BUT IT WAS A FLASHING AMBER CAUTION MESSAGE.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ900 M/M 32-32-10 PN NR 53340-7/SN NR NGL/1681/08-OFF PN NR 53340-7/SN NR NGL/1558/06.  OPS CHECK AND LEAK CHECK GOOD.
